# SDR GTIA2025121839203

- Difficulty date: December 15, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N635NK
- Make and model: Airbus A320-232
- Aircraft serial: 6383
- Aircraft time: 38,091 hours, 17,563 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nut
- Part number: D57250182200
- Condition: Corroded
- Location: Zone 400
- Part time: 38,901 hours, 17,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE TC AOT A57N025-25,  FOUND CORROSION ON NR 2 PYLON SPIGOT FITTING NUT.  R & R PYLON SPIGOT NUT IAW AMM 57-26-12.
